Oi..more worries, unforseen side effects...

Discussion in 'The ARRSE Hole' started by Rocketeer, Feb 22, 2007.

Welcome to the Army Rumour Service, ARRSE

The UK's largest and busiest UNofficial military website.

The heart of the site is the forum area, including:

  1. This just in..[ damn those 'scientists' just won't leave anything alone. ]

    " It's unlikely that you'll ever see a warning omn your birth-control pills that say ' may cause bad relationship choices ' but several scientists worry that these staples of modern life could interfere with an elemental mamalian system we use to sniff out genetically compatible mates [ as opposed to us falling for chimpanzee/gorilla cousins I suppose - or hippos ]

    Latest work goes so far as to suggest that tampering with the system could lead to a dismal sex life or even a cheating heart ' as the pills change ' normal' functions such as smell and other indicators of hormonal activity that attract/repel individuals toward/against choices..

    Well, that's it then.. an explanation of why women no longer lok at me in that longing way..their natural ability to see me as a Sex God/Athlete has been subverted by the years of taking pills to keep ' side effects' [ i.e. babies ] away..
    should have known it wasn't me...
     
  2. Nah they possibly just realised you are a cnut.

    Although it would explain all 3 of my divorces! :thumleft:
     
  3. Is the suggestion not more that the hormones released by those on the pill are altered so that not only do you not fancy her once she stops, but that in terms of making babies, you end up with a less genetically compatible partner?

    I'm sure I've read somewhere that there's a link between...


    Oh, BOLLOX. I've just seen which forum this is in. :geek:









    Nothing to do with the pill: it's your age, Rocketeer.
     
  4. that is ' age' as in how a fine whisky ages...[ note I do not use the term 'matures ' - being ' mature' is something I've never been accused of ]